Aleron

Aleron - it means antgistaminnoe third generation, is used to treat acute and chronic allergies.

Release form and composition

 Aleron
 Available Aleron tablets, coated tablets, packaged in blisters of 10 pieces. Carton packs containing 1 or 3 blisters.

The active ingredient of the drug - levocetirizine (R- enantiomer of cetirizine, hydroxyzine active substance).

1 coated tablet contains: levocetirizine dihydrochloride - 5 mg, excipients, including lactose monohydrate.

Indications

Antiexudative drug has anti-inflammatory effect, eliminates itching, prevent the action of histamine, which is produced by the body in response to external stimuli, causing allergic reactions.

According to the instructions Aleron indicated for the treatment and prevention of diseases caused by various allergens (food, insect bites, dust, animal dander, pollen, etc.):

  • Rhinitis and conjunctivitis as a seasonal or year-round;
  • Hives, including chronic idiopathic;
  • Angioedema (angioneurotic) edema;
  • Eczema of different etiology;
  • Hay fever;
  • Allergic dermatitis, accompanied by burning, itching, rash on the skin and mucous membranes.

The drug used in the treatment of bronchial asthma of infectious-allergic and is introduced into the treatment regimen drugs with increased risk of sensitization: antibiotics, serums, vaccines.

Contraindications

Application Aleron is contraindicated in case of hypersensitivity to the components of the drug, a derivative of piperazine, galactose.

Also, the drug is not indicated in patients with renal failure severe.

There is no data on the safety of the drug receiving pregnant. It is not prescribed to nursing mothers, children under 6 years.

According to the instructions Aleron can not be taken simultaneously with sedatives.

Dosage and Administration

Aleron is used to treat adults and children aged 6 years.

Take one tablet once per day, orally. The daily dose for adults - not more than 2 tablets (or 10 mg).

Tablets are swallowed without chewing and drinking water in sufficient quantity, regardless of the meal.

The duration of treatment and dosage appoint a doctor, depending on the nature of the disease.

Duration of therapy in various diseases can vary from one week to six months.

Dose adjustment is required in patients with renal insufficiency.

Side effects

Application Aleron seldom causes side effects in patients. But in some cases include the following reactions to levocetirizine:

  • Central nervous system - dizziness, headaches, fatigue, insomnia or drowsiness, blurred vision;
  • Digestion - epigastric pain, dry mouth, nausea, vomiting, increased appetite, changes in the biochemistry of liver function tests;
  • Cardiovascular system - tachycardia, nasal bleeding.

Cautions

In case of overdose can occur Aleron drowsiness or excitement (sometimes they follow each other), in this case it is necessary to wash out the stomach, take enterosorbent. Peritoneal dialysis and hemodialysis are ineffective in this situation.

Analogs

Preparations Aleron synonymous with the same active ingredient - Ksizal, Alerzin, Suprastineks, Eltset, Zenaro, Glentset, Tsezero, levocetirizine-Teva.

Preparations counterparts belonging to the same FarmGruppa - Alerza, Allertek, Zyrtec, Zodak, Letizen S, Parlazin, cetirizine, Tsetirinaks, Tsetrin, cetirizine-Teva, Zetrinal, Zintset, cetirizine-OBL.

Terms and conditions of storage

Aleron should be stored in a dry place, protected from direct sunlight. Storage temperature above 25 ° C.

Shelf life - 2 years.





Яндекс.Метрика